Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 7, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Mar 18, 2013, 3:55 AM CDT for 14 counties in Nebraska; Monona County, Iowa. It took effect at Mar 18, 2013, 9:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2013, 3:55 AM CDT (08:55 UTC)
- In effect from
- Mar 18, 2013, 9:00 AM CDT
- Expired
- Mar 18, 2013, 6:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Omaha, NE
Counties Monona County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 102 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
140 WWUS73 KOAX 180855 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 355 AM CDT MON MAR 18 2013 ...WINDY TODAY ACROSS PARTS OF EASTERN NEBRASKA AND WEST CENTRAL IOWA... .STRONG NORTHWEST WINDS ARE EXPECTED TODAY BEHIND A COLD FRONT. WINDS 25 TO 30 MPH WILL GUSTS AROUND 40 MPH. SOME FLURRIES MAY MOVE IN TODAY...ESPECIALLY IN NORTHEAST NEBRASKA AND THIS COULD CREATE SOME VISIBILITY RESTRICTIONS. THE WINDS SHOULD DIMINISH THIS EVENING AS HIGH PRESSURE BUILDS INTO THE REGION. IAZ043-NEZ011-012-015>018-030>034-042-043-181700- /O.NEW.KOAX.WI.Y.0007.130318T1400Z-130318T2300Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX- INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON... BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND... WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER 355 AM CDT MON MAR 18 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING. * TIMING...NORTHWEST WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH MUCH OF THE AFTERNOON. THE WINDS WILL QUICKLY SUBSIDE THIS EVENING. * WINDS...NORTHWEST WINDS 25 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...THE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE ANY OUTDOOR OBJECTS THAT MAY PRONE TO BEING BLOWN ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ZAPOTOCNY
3 follow-up statements
947 WWUS73 KOAX 181549 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1049 AM CDT MON MAR 18 2013 ...WINDY TODAY ACROSS PARTS OF EASTERN NEBRASKA AND WEST CENTRAL IOWA... .STRONG NORTHWEST WINDS ARE EXPECTED TODAY BEHIND A COLD FRONT. WINDS WILL REACH 30 TO 35 MPH...WITH GUSTS UP TO AROUND 40 MPH. IAZ043-NEZ011-012-015>018-030>034-042-043-182300- /O.CON.KOAX.WI.Y.0007.000000T0000Z-130318T2300Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX- INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON... BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND... WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER 1049 AM CDT MON MAR 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * TIMING...NORTHWEST WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH MUCH OF THE AFTERNOON. THE WINDS WILL QUICKLY SUBSIDE THIS EVENING. * WINDS...NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS UP TO AROUND 40 MPH. * IMPACTS...THE STRONG WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE ANY OUTDOOR OBJECTS THAT MAY PRONE TO BEING BLOWN ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAYES
764 WWUS73 KOAX 181741 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1241 PM CDT MON MAR 18 2013 ...WINDY TODAY ACROSS PARTS OF EASTERN NEBRASKA AND WEST CENTRAL IOWA... .STRONG NORTHWEST WINDS ARE EXPECTED TODAY BEHIND A COLD FRONT. WINDS WILL REACH 30 TO 35 MPH...WITH GUSTS UP TO AROUND 40 MPH. NEZ044-182300- /O.EXA.KOAX.WI.Y.0007.000000T0000Z-130318T2300Z/ DODGE- INCLUDING THE CITY OF...FREMONT 1241 PM CDT MON MAR 18 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * TIMING...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH MUCH OF THE AFTERNOON. THE WINDS WILL QUICKLY SUBSIDE THIS EVENING. * WINDS...NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS UP TO AROUND 40 MPH. * IMPACTS...THE STRONG WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE ANY OUTDOOR OBJECTS THAT MAY PRONE TO BEING BLOWN ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IAZ043-NEZ011-012-015>018-030>034-042-043-182300- /O.CON.KOAX.WI.Y.0007.000000T0000Z-130318T2300Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX- INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON... BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND... WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER 1241 PM CDT MON MAR 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * TIMING...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH MUCH OF THE AFTERNOON. THE WINDS WILL QUICKLY SUBSIDE THIS EVENING. * WINDS...NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS UP TO AROUND 40 MPH. * IMPACTS...THE STRONG WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE ANY OUTDOOR OBJECTS THAT MAY PRONE TO BEING BLOWN ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAYES
419 WWUS73 KOAX 182248 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 548 PM CDT MON MAR 18 2013 IAZ043-NEZ011-012-015>018-030>034-042>044-190000- /O.EXP.KOAX.WI.Y.0007.000000T0000Z-130318T2300Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE- INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON... BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND... WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER...FREMONT 548 PM CDT MON MAR 18 2013 ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... NORTHWEST WINDS HAVE STARTED TO DIMINISH LATE THIS AFTERNOON AND WILL CONTINUE TO DECREASE THROUGH THE EVENING. $$ FOBERT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Mar 17, 11:50 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Mar 17, 11:50 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1150 PM CDT SUN MAR 17 2013 .AVIATION... 06Z TAFS FOR KOMA...KLNK...KOFK. MAIN AVIATION CONCERNS ARE PCPN OVERNIGHT AND THEN WINDS MONDAY. PCPN HAD MAINLY CLEARED KOFK AS OF JUST BEFORE MIDNIGHT BUT THERE COULD STILL BE SOME LIGHT SNOW OVERNIGHT. PCPN WILL CONTINUE AT TIMES THROUGH 11Z-12Z AT KOMA AND THROUGH 09Z-10Z AT KLNK. IFR OR LOW MVFR CEILINGS ARE EXPECTED ALONG WITH SOME RESTRICTIONS TO VISIBILITY WITH FOG AND SNOW OR RAIN/SNOW THROUGH THE EARLY MORNING HOURS. COLD FRONT WILL MOVE ACROSS THE AREA MONDAY MORNING...SWITCHING WINDS TO THE NORTHWEST BETWEEN ABOUT 11Z-15Z. THIS WILL BRING IN DRIER LOW LEVEL AIR AND VFR CONDITIONS. GUSTS TO AROUND 30-35 KNOTS WILL BE POSSIBLE ESPECIALLY AT KOFK DURING THE DAY. MILLER && .PREV DISCUSSION... /ISSUED 945 PM CDT SUN MAR 17 2013/ UPDATE... DIFFICULT FORECAST AT BEST OVERNIGHT AS FAR AS SNOW AMOUNTS GO. AREA OF SHOWERS TO THE WEST HAD PRODUCED SOME SNOW EARLIER AND WAS LIKELY A MIX AT SOME SPOTS. TEMPS HAVE BEEN FAIRLY STEADY IN THE MID 30S TO AROUND 40...WHICH HAS LIMITED ACCUMULATIONS SO FAR. AS THE NIGHT GOES ON...MODELS SHOW THE ATMOSPHERE COOLING AND SO SOME SNOW IS LIKELY. LATEST RADAR IMAGES ALSO SHOW AREAS OF HIGHER REFLECTIVITY WHICH ARE LIKELY A RAIN/SLEET OR SNOW MIX. BUMPED POPS UP AND SNOW AMOUNTS UP EARLIER...BUT 00Z NAM SUGGESTS AMOUNTS WOULD BE LESS THAN HALF AN INCH AT ALL LOCATIONS. A WIND ADVISORY MAY BE NEEDED FOR AT LEAST PARTS OF THE AREA MONDAY. MILLER && PREV DISCUSSION... /ISSUED 305 PM CDT SUN MAR 17 2013/ SHORT TERM...TONIGHT THROUGH WEDNESDAY. TEMPERATURES WILL BE THE PRIMARY FORECAST CONCERN IN THE SHORT TERM WITH SNOWFALL POTENTIAL TONIGHT ALSO A FOCUS. SURFACE LOW PRESSURE OVER WESTERN SOUTH DAKOTA AT 19Z WILL TRACK ACROSS THE DAKOTAS TONIGHT REACHING NORTHERN MINNESOTA BY MONDAY MORNING. A SURFACE TROUGH STRETCHING SOUTH FROM THE LOW WILL MOVE ACROSS NEBRASKA OVERNIGHT AND ACT AS A FOCUS FOR SHOWERS AS THE SYSTEM MOVES EAST. SOME POTENTIAL FOR SNOW TONIGHT BUT SURFACE TEMPERATURES AND SPEED OF THE SYSTEM WILL BE LIMITING FACTORS FOR MUCH ACCUMULATION. BEST LOCATION APPEARS TO BE WEST CENTRAL IOWA WHERE BETTER THERMAL PROFILE IS EXPECTED. SOME SNOW COVER ALSO REMAINS IN THIS AREA HELPING TO MAINTAIN COLDER SURFACE TEMPERATURES. NONETHELESS...ONLY EXPECT SNOWFALL UP TO AN INCH AFTER MIDNIGHT DUE TO THE SPEED OF THE SYSTEM. COLD FRONT IS EXPECTED TO BE NEAR THE NEBRASKA SOUTH DAKOTA BORDER BY MORNING AND WILL SWEEP ACROSS THE AREA BY AFTERNOON. GUSTY NORTHWEST WINDS FOLLOW BEHIND THE FRONT AND MAY APPROACH ADVISORY LEVELS ACROSS NORTHEAST NEBRASKA BY LATE MORNING. WILL LET MIDNIGHT CREW DECIDE IF HEADLINES ARE NEEDED. AREA THEN REMAINS UNDER COLD NORTHWEST FLOW THROUGH WEDNESDAY WITH PERIODS OF CLOUDS BUT NO PRECIP AS WEAK WAVES DROP DOWN IN THE FLOW. FOBERT LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. COLD...CLOUDY...WITH A CHANCE OF LIGHT SNOW IS THE GENERAL THEME FOR THE EXTENDED FORECAST PERIOD. MODERATE AGREEMENT EXISTS BETWEEN THE VARIOUS DETERMINISTIC AND ENSEMBLE MODEL SOLUTIONS IN THE OVERALL UPPER FLOW PATTERN CONSISTING OF HIGH PRESSURE OVER THE POLE AND INTO THE HUDSON BAY AREA...AS WELL AS AN UPPER RIDGE JUST OFF THE WEST COAST OF THE US. THE NCEP RELATIVE MEASURE OF PREDICTABILITY VALUES ARE HIGH FOR THESE TWO ANCHORING FEATURES. THIS SOMEWHAT STAGNATE NORTHERN HEMISPHERIC PATTERN IS FORECAST TO REMAIN IN PLACE THROUGH THE EXTENDED PERIOD IN A BLOCKING FASHION... INDICATIVE OF THE ON-GOING NEGATIVE PHASE OF THE ARCTIC OSCILLATION. THE SENSIBLE WEATHER RESULTS WILL BE COLD TEMPERATURES AS THE POLAR JET CONTINUES TO BE PUSHED INTO THE SOUTHERN US. ALTHOUGH THE LARGE SCALE PATTERN CAN BE CHARACTERIZED AS STAGNANT...SHORTWAVE ENERGY IS FORECAST TO RIDE THE FLOW OUT OF THE NORTH PACIFIC...THROUGH SOUTHWEST CANADA AND INTO THE PLAINS. THESE SHORTWAVES WILL ACT TO REINFORCE THE COOL TEMPERATURES...WITH THE FORECAST AREA REMAINING BELOW 0C AT 850MB THROUGH THE PERIOD PER THE DETERMINISTIC ECMWF/GFS/GEM. TEMPERATURES WILL REMAIN WELL BELOW NORMAL INTO THE WEEKEND...RUNNING 10-20 DEGREES BELOW NORMAL MOST AREAS. THE SHORTWAVES WILL ALSO GENERATE VERTICAL MOTION RESULTING IN CLOUD COVER AS WELL AS A CHANCE FOR PRECIPITATION. CONFIDENCE IS LOW FOR PINNING DOWN THE TIMING ON THE PRECIP CHANCES...BUT FOR NOW WILL CARRY A CHANCE OR SLIGHT CHANCE WEDNESDAY NIGHT INTO FRIDAY. THIS SHOULD BE ALL LIGHT SNOW WITH THE EXCEPTION OF THURSDAY IN THE SOUTHERN HALF OF THE AREA WHERE NEAR SURFACE TEMPERATURES MAY BE WARM ENOUGH FOR A RAIN-SNOW MIX. AT THIS TIME WE ONLY EXPECT LIGHT AMOUNTS GIVEN THE DISORGANIZED NATURE OF THE SHORTWAVES AND RELATIVELY WEAK FEATURES. NIETFELD && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Mar 17, 8:36 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 836 PM CDT SUN MAR 17 2013 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-181545- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 836 PM CDT SUN MAR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TONIGHT AND MONDAY RAIN CHANGING TO SNOW IS EXPECTED TONIGHT. AREAS ALONG AND NORTH OF INTERSTATE 80 IN NEBRASKA AND MOST OF WESTERN IOWA COULD SEE SNOW ACCUMULATIONS OF AROUND AN INCH OR SO BY MONDAY MORNING. PARTS OF WEST CENTRAL IOWA MAY SEE UP TO 2 INCHES OF ACCUMULATION. LOCATIONS SOUTH OF INTERSTATE 80 IN NEBRASKA SHOULD HAVE LESS THAN AN INCH OF SNOW ACCUMULATION. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE NORTHERN PLAINS TONIGHT WILL HELP GENERATE THE PRECIPITATION. WINDY CONDITIONS WILL SPREAD ACROSS THE AREA MONDAY MORNING WITH WIND GUSTS TO AROUND 40 MPH ACROSS NORTHEAST NEBRASKA. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY MORE SNOW...MAINLY LIGHT SNOW...IS POSSIBLE THURSDAY INTO FRIDAY AS ANOTHER WEATHER SYSTEM MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR MONDAY.
Nearby
Wind Advisories in Nebraska, 2013Wind Advisories in Iowa, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.